# SDR KBM2006F00170

- Difficulty date: May 4, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 7,145 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Accumulator
- Part number: 704A34240015
- Part serial: 9832
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD ACCUMULATOR, RT LATERAL HYD SERVO ACCUMALATOR LEAKS NITROGEN, PRESSURE BACK TO THE HYD RESERVOIR.  REMOVED AND REPLACED.  (K)
